PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993-1995 | 22 | 1 | 91-102
Tytuł artykułu

On least squares estimation of Fourier coefficients and of the regression function

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The problem of nonparametric function fitting with the observation model $y_i = f(x_i) + η_i$, i=1,...,n, is considered, where $η_i$ are independent random variables with zero mean value and finite variance, and $x_i \in [a,b] \subset \R^1$, i=1,...,n, form a random sample from a distribution with density $ϱ \in L^1[a,b]$ and are independent of the errors $η_i$, i=1,...,n. The asymptotic properties of the estimator $\widehat{f}_{N(n)}(x) = \sum_{k=1}^{N(n)} \widehat{c}_ke_k(x)$ for $f \in L^2[a,b]$ and $\widehat{c}^{N(n)}=( \widehat{c}_1,..., \widehat{c}_{N(n)})^T$ obtained by the least squares method as well as the limits in probability of the estimators $\widehat{c}_k$, k=1,...,N, for fixed N, are studied in the case when the functions $e_k$, k=1,2,..., forming a complete orthonormal system in $L^2\[a,b\]$ are analytic.
Rocznik
Tom
22
Numer
1
Strony
91-102
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-12-1
Twórcy
  • Research and Development Center of Statistics, Al. Niepodległości 208, 00-925 Warszawa, Poland
Bibliografia
  • [1] H. Akaike, A new look at the statistical model identification, IEEE Trans. Automat. Control AC-19 (1974), 716-723
  • [2] Y. S. Chow and H. Teicher, Probability Theory, Independence, Interchangeability, Martingales, Springer, Heidelberg, 1978
  • [3] C. L. Mallows, Some comments on C_p, Technometrics 15 (1973), 661-675
  • [4] B. T. Polyak and A. B. Tsybakov, Asymptotic optimality of the C_p criterion in projection type estimation of a regression function, Teor. Veroyatnost. i Primenen. 35 (1990), 305-317 (in Russian)
  • [5] E. Rafajłowicz, Nonparametric least-squares estimation of a regression function, Statistics 19 (1988), 349-358
  • [6] G. Sansone, Orthogonal Functions, Interscience, New York, 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv22i1p91bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.